MathSciNet Relay Station
MathSciNet bibliographic data
MR568599 65L05
Dormand, J. R.; Prince, P. J. A family of embedded Runge-Kutta formulae. J. Comput. Appl. Math. 6 (1980), no. 1, 19–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement